Alert archive / Alabama / Tornado Warnings in 2006
Tornado Warning 34, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 7, 2006, 11:10 PM CDT for Winston County, Alabama. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2006, 11:10 PM CDT (04:10 UTC)
- Expired
- Apr 7, 2006, 11:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Winston County, AL
The radar
The Columbus AFB radar (KGWX), 88 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 11:24 PM CDT | HAIL 1.75 | 6 E Double Springs, AL | DOUBLE SPRINGS 911 REPORTED GOLF BALL SIZE HAIL IN THE LAKESHORE COMMUNITY NEAR US 278 AND COUNTY ROAD 73...BETWEEN ADDISON AND DOUBLE SPRINGS. |
| Apr 7, 11:25 PM CDT | HAIL 1 | 6 Sw Addison, AL | NICKEL TO QUARTER SIZE HAIL WAS REPORTED IN THE HOUSTON COMMUNITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 7:28 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 4.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 578 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1683 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KBMX 080411 TORBMX ALC133-080445- /O.NEW.KBMX.TO.W.0034.060408T0410Z-060408T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 1110 PM CDT FRI APR 7 2006 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * TORNADO WARNING FOR... SOUTHERN WINSTON COUNTY IN NORTHWEST ALABAMA * UNTIL 1145 PM CDT * AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 22 MILES SOUTHWEST OF ADDISON...OR ABOUT 15 MILES SOUTHEAST OF HALEYVILLE... MOVING EAST AT 45 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... 8 MILES SOUTH OF ADDISON BY 1135 PM CDT DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER YOUR HEAD. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3409 8757 3400 8759 3401 8714 3422 8711 $$ 61
1 follow-up statement
000 WWUS54 KBMX 080423 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1122 PM CDT FRI APR 7 2006 ALC133-080445- /O.CON.KBMX.TO.W.0034.000000T0000Z-060408T0445Z/ WINSTON AL- 1122 PM CDT FRI APR 7 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR SOUTHERN WINSTON COUNTY... AT 1118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 9 MILES WEST OF ARLEY...MOVING EAST AT 55 MPH. THE TORNADO WILL BE NEAR... 9 MILES SOUTH OF ADDISON BY 1130 PM CDT IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3416 8740 3401 8745 3400 8711 3422 8711 $$ 61
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 7, 11:03 PM CDT, 7 minutes earlier.
Area forecast discussion, Apr 7, 11:03 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1103 PM CDT FRI APR 7 2006 ...SEVERE WEATHER OUTBREAK WITH TORNADOES UNDERWAY ACROSS CENTRAL ALABAMA TONIGHT... .UPDATE...MESOSCALE UPDATE. THE ENVIRONMENT ACROSS CENTRAL ALABAMA IS BECOMING MORE CONDUCIVE FOR A LARGE OUTBREAK OF TORNADOES...DAMAGING WIND... AND LARGE HAIL. THE HIGHEST RISK STILL REMAINS NORTH OF INTERSTATE 59 THROUGH 3 AM CDT. A DEVELOPING SQUALL LINE OVER WEST MISSISSIPPI WILL QUICKLY MOVE EAST AND BRING WIDESPREAD DAMAGING WINDS AND ADDITIONAL TORNADOES TO CENTRAL ALABAMA...MAINLY NORTH OF A DEMOPOLIS TO AUBURN LINE. && .DISCUSSION... A WIDESPREAD OUTBREAK OF SEVERE WEATHER WILL OCCUR TONIGHT ACROSS CENTRAL ALABAMA. AFTER LOOKING AT MESOSCALE FEATURES SUCH AS LIFT...MOISTURE... WIND...AND INSTABILITY...CONFIDENCE OF AN OUTBREAK OCCURRING IS INCREASING BY THE MINUTE. AT 1045 PM CST...SCATTERED TO NUMEROUS THUNDERSTORMS...SOME OF WHICH ARE SEVERE AND TORNADIC...STRETCHED ALONG A GREENWOOD MISSISSIPPI TO HUNTSVILLE LINE. THE MOST DANGEROUS STORMS ACROSS ALABAMA WERE OCCURRING FROM LAMAR TO MADISON COUNTY. SIGNIFICANT DAMAGE...POSSIBLY FROM TORNADOES...HAS BEEN REPORTED IN MARION AND WINSTON COUNTIES...PARTICULARLY NEAR HALEYVILLE. AN ENHANCED THREAT FOR TORNADOES...POSSIBLY SIGNIFICANT...AND DAMAGING WINDS OVER 80 MPH EXISTS NORTH OF A REFORM TO ONEONTA LINE THROUGH 1 AM CDT. THE VERNON...FAYETTE...DOUBLE SPRINGS...AND JASPER AREAS SHOULD BE ON VERY HIGH GUARD FOR DANGEROUS WEATHER OVER THE NEXT FEW HOURS. THE ATMOSPHERE IS CONDUCIVE FOR SEVERE WEATHER...AND THE THREAT IS INCREASING...EVEN THIS TIME OF NIGHT WINDS THROUGHOUT THE ATMOSPHERE HAVE INCREASED...ESPECIALLY IN THE LOW LEVELS WHERE 850 MB WINDS...5000 FEET ABOVE THE SURFACE...HAVE INCREASED TO 50 TO 60 KTS. AS A RESULT...0-1 KM AND 0-3 HELICITY VALUES HAVE INCREASED CONSIDERABLY TO SUPPORT SUPERCELL THUNDERSTORMS AND TORNADOES...PARTICULARLY NORTH OF INTERSTATE 59. INSTABILITY IS INCREASING AS WELL WITH LIFTED INDICES IN THE -3 TO -5 DEGREE RANGE ACROSS WEST ALABAMA AS TEMPERATURES WERE STEADY IN THE LOWER TO MID 70S...DEWPOINTS INCREASING INTO THE LOWER AND MID 60S...AND UPPER LEVELS GETTING COLDER WITH THE APPROACH OF THE UPPER LOW. SEVERE STORMS WILL EXPAND SOUTH AND EAST THROUGH THE NIGHT. A SQUALL LINE HAS DEVELOPED ACROSS WEST MISSISSIPPI AND WILL CONTINUE TO MOVE EAST THROUGH THE NIGHT...BRINGING PRIMARILY DAMAGING WINDS...BUT TORNADOES MAY OCCUR AS WELL. BELIEVE THE TUSCALOOSA AND BIRMINGHAM AREAS WILL NOT EXPERIENCE ANY SEVERE WEATHER UNTIL 1 OR 2 AM CDT. THE LINE WILL CONTINUE TO MOVE EAST...REACHING ANNISTON AND DEMOPOLIS BY 3 OR 4 AM CDT... MONTGOMERY BETWEEN 5 AND 7 AM CDT...THEN MOVE OUT OF BARBOUR COUNTY AROUND 9 AM CDT. ALL PERSONS IN CENTRAL ALABAMA SHOULD STAY ON GUARD TONIGHT FOR POSSIBLE WARNINGS. THIS IS A DANGEROUS SITUATION. && .BMX WATCHES/WARNINGS/ADVISORIES... AL...LAKE WIND ADVISORY IN EFFECT ALL AREAS UNTIL 4 AM CDT SATURDAY. && MBS/91
Hazardous weather outlook, Apr 7, 10:35 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1035 PM CDT FRI APR 7 2006 ALZ011>015-017>050-081130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1035 PM CDT FRI APR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. ...HIGH RISK OF SEVERE THUNDERSTORMS WITH SIGNIFICANT TORNADOES POSSIBLE ACROSS NORTH ALABAMA... AT THIS TIME A HIGH RISK OF SEVERE WEATHER EXISTS OVER PORTIONS OF NORTH CENTRAL AND NORTHWESTERN ALABAMA...GENERALLY ALONG AND NORTH OF A LINE FROM ALICEVILLE...TO TUSCALOOSA...TO BIRMINGHAM...TO GADSDEN. SUPERCELL THUNDERSTORMS HAVE ENTERED MARION AND WINSTON COUNTIES WITH REPORTS OF TORNADO DAMAGE...LARGE HAIL...AND DAMAGING WINDS. THE STORMS WILL GRADUALLY MOVE SOUTHEASTWARD AND AFFECT THE INTERSTATE 59 CORRIDOR BY 2 AM. THE THREAT OF STRONG...LONG TRACK TORNADOES CONTINUES THROUGH 4 AM. FOR AREAS FARTHER SOUTH AND EAST...SEVERE WEATHER WILL BEGIN TO AFFECT THESE AREAS BETWEEN 1 AND 3 AM. SUPERCELLS CANNOT BE RULED OUT IN THIS RISK AREA...BUT THE MOST LIKELY SCENARIO IS FOR THUNDERSTORMS TO EVOLVE INTO A LINE CONTAINING EMBEDDED SUPERCELLS AND MOVE ACROSS THIS RISK AREA. THESE STORMS WILL HAVE THE POTENTIAL OF PRODUCING TORNADOES...LARGE HAIL...DAMAGING WINDS...DEADLY LIGHTNING AND HEAVY RAIN. THE RISK WILL LAST THROUGH THE OVERNIGHT HOURS. ADDITIONALLY...INCREASING SOUTHERLY WINDS AHEAD OF THE MAIN SYSTEM WILL PRODUCE SOUTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH TONIGHT. A LAKE WIND ADVISORY IS IN EFFECT THROUGH 4 AM SATURDAY. STAY TUNED TO FURTHER STATEMENTS ON THIS POTENTIALLY DANGEROUS WEATHER EVENT AND SPECIFICALLY THE ADJUSTMENTS IN THE TIMING OF THE EVENT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ...SEVERE WEATHER MAY CONTINUE OVER PORTIONS OF SOUTHEAST ALABAMA THROUGH SATURDAY MORNING... SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE ALONG AND SOUTH OF A LINE FROM SELMA...TO CLANTON... LAFAYETTE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL BE NECESSARY TONIGHT.
In the hours before
Local storm report, Apr 7, 10:19 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1019 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM TSTM WND DMG HALEYVILLE 34.24N 87.62W
04/07/2006 WINSTON AL AMATEUR RADIO
ROOF DAMAGE TO A HOTEL AND DAMAGE TO A GAS STATION
1007 PM TSTM WND DMG HALEYVILLE 34.24N 87.62W
04/07/2006 WINSTON AL AMATEUR RADIO
WIND DAMAGE TO A GAS STATION AND ROOF DAMAGE TO A HOTEL
IN HALEYVILLE.
&&
DCWLocal storm report, Apr 7, 10:23 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1023 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM DOWNBURST 4 N HAMILTON 34.20N 87.98W
04/07/2006 MARION AL EMERGENCY MNGR
TREES TWISTED...TREE BLOWN DOWN ON CAR RESULTING IN TWO
SERIOUS INJURIES.
&&
DCWLocal storm report, Apr 7, 10:26 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1026 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM TSTM WND DMG 4 N HAMILTON 34.20N 87.98W
04/07/2006 MARION AL EMERGENCY MNGR
*** 2 INJ *** TREES TWISTED...TREE BLOWN DOWN ON CAR
RESULTING IN TWO SERIOUS INJURIES.
&&
DCWLocal storm report, Apr 7, 10:51 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1051 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TORNADO 5 N DOUBLE SPRINGS 34.22N 87.40W
04/07/2006 WINSTON AL EMERGENCY MNGR
TREES DOWN AND MOBILE HOME DAMAGED FROM POSSIBLE TORNADO.
&&
DCWLocal storm report, Apr 7, 10:56 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1056 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 3 S BRILLIANT 33.97N 87.78W
04/07/2006 E0.75 INCH MARION AL EMERGENCY MNGR
PENNY SIZE HAIL.
&&
DCWLocal storm report, Apr 7, 10:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1059 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM FUNNEL CLOUD 3 N WINFIELD 33.97N 87.80W
04/07/2006 MARION AL PUBLIC
PUBLIC REPORTED FUNNEL CLOUD 3 MILES NORTH OF WINFIELD ON
HIGHWAY 129.
&&
DCWThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:20 PM CDT | Tornado Warning | BMX | Marion | 55 min |
| Apr 7, 9:16 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 29 min |
| Apr 7, 9:36 PM CDT | Tornado Warning | BMX | Marion | 39 min |
| Apr 7, 9:55 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 65 min |
| Apr 7, 10:07 PM CDT | Tornado Warning | BMX | Winston | 38 min |
| Apr 7, 10:35 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 55 min |
| Apr 7, 10:47 PM CDT | Tornado Warning | BMX | Fayette, Marion | 43 min |
| Apr 7, 11:01 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 59 min |
| Apr 7, 11:34 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Walker | 56 min |
| Apr 7, 11:55 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar | 50 min |
| Apr 7, 11:57 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 33 min |
| Apr 8, 12:01 AM CDT | Severe Thunderstorm Warning | BMX | Pickens | 59 min |
| Apr 8, 12:13 AM CDT | Tornado Warning | BMX | Blount | 17 min |
| Apr 8, 12:28 AM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 62 min |
| Apr 8, 12:39 AM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 66 min |
| Apr 8, 12:50 AM CDT | Tornado Warning | BMX | Blount | 55 min |
| Apr 8, 12:58 AM CDT | Tornado Warning | BMX | Jefferson | 47 min |
| Apr 8, 12:59 AM CDT | Tornado Warning | BMX | Cherokee | 12 min |
| Apr 8, 1:25 AM CDT | Severe Thunderstorm Warning | BMX | Greene | 35 min |
| Apr 8, 1:30 AM CDT | Severe Thunderstorm Warning | BMX | Pickens | 30 min |
| Apr 8, 1:32 AM CDT | Severe Thunderstorm Warning | BMX | Sumter | 28 min |
| Apr 8, 1:33 AM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 46 min |
| Apr 8, 1:35 AM CDT | Tornado Warning | BMX | Greene | 15 min |
| Apr 8, 1:36 AM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 24 min |
| Apr 8, 1:42 AM CDT | Tornado Warning | BMX | Tuscaloosa | 48 min |
| Apr 8, 1:45 AM CDT | Severe Thunderstorm Warning | BMX | Shelby | 15 min |
| Apr 8, 1:48 AM CDT | Severe Thunderstorm Warning | BMX | Hale | 27 min |
| Apr 8, 1:52 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne | 38 min |
| Apr 8, 1:59 AM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Talladega | 31 min |
| Apr 8, 2:05 AM CDT | Tornado Warning | BMX | Calhoun, Cleburne | 40 min |
| Apr 8, 2:06 AM CDT | Severe Thunderstorm Warning | BMX | Bibb | 39 min |
| Apr 8, 2:09 AM CDT | Tornado Warning | BMX | Clay, Talladega | 36 min |
| Apr 8, 2:23 AM CDT | Severe Thunderstorm Warning | BMX | Perry | 19 min |
| Apr 8, 2:45 AM CDT | Severe Thunderstorm Warning | BMX | Bibb | 30 min |
| Apr 8, 9:18 AM CDT | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 27 min |
| Apr 8, 9:31 AM CDT | Severe Thunderstorm Warning | BMX | Pike | 41 min |
| Apr 8, 9:47 AM CDT | Severe Thunderstorm Warning | BMX | Bullock | 28 min |
| Apr 8, 10:35 AM CDT | Severe Thunderstorm Warning | BMX | Pike | 40 min |
Nearby
Tornado Warnings in Alabama, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.